# SDR UF6A990776

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: JD553J0001000
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE LEFT SIDE OF THE VERTICAL STABILIZER IS CRACKED AT THE LOWER CORNER NEAR THE RECESS AREA FOR THE RUDDER, LOCATED BY THE BOTTOM HINGE.  MAINTENANCE FABRICATED NEW SKIN PER SAMPLE WITH 2024T3 .020 INCH AND REPLACED DAMAGED AREA.  ALL WORK WAS DONE IAW WITH BAE ATP SRM 55-30-00, 51-10-00, AND 51-40-00.  (M)
